# SDR DALA2025020500891

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 77,239 hours, 31,002 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0792121) WHILE PERFORMING RFID 60 DAY INSPECTION FOUND 32DEF O2 GENERATOR EXPIRED. R+R O2 GENERATOR IAW B737 AMM 35-22
